# SDR DALA13052233762

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,664 hours, 14,708 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AD DRIVEN PASSENGER CABIN SEAT TRACK AT BS 727B RBL 24.75  HAS CRACK INDICATIONS. MAINTENANCE REPAIRED SEAT TRACK IAW PRI 518619-14, REV 0 AND ERA 518619-14, REV ORIGINAL.
